# SDR IXXA06SMN088S

- Difficulty date: March 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, RT WING L/E DENTED (STA XFS 888.000 920.000).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-3-3 FIG 8. REMOVED DAMAGED PLATING IAW DC8 SRM 57-1-0, DC8 SRM 51-1-21.  FABRICATED NEW PLATING (AL 7075 T6 0.050) IAW DC8 SRM 57-3-3 FIG 8 ITEM A, DC-8 SRM 51-1-4 (FORMING) BONDED NEW PLATING AND EXISTING INNER DOUBLER WITH HYSOL IAW DC8 SRM 51-1-9, DC8 SRM 51-1-9A. CLEANED, TREATED AND PRIMED AREA AND INNER FACE OF NEW PLATING IAW DC8 SRM 51-1-8B. INSTALLED RIVETS IAW DC8 SRM 51-1-21.
